# SDR UIEA2025030400189

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 59,965 hours, 32,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FROM STA 500B+12" TO STA 500C+13" AND FROM STA 500D TO STA 500F STRINGER 27LH WITH CORROSION AROUND SOLID RIVETS DRIVEN HEAD.( PERFORMED PERMANENT REPAIR AT STRINGER 27LH FROM STA 500 +3 INCH TO STA 500G + 10 INCH IAW B737-800BCF SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206, REV 22 (NOV-10-24). THIS REPAIR IS CATEGORY A. NO FURTHER DEFECTS NOTED. )
